# SDR DL72S981776

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Component: S016
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L DOOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERIES.
